Periodica Mathematica Hungarica

, Volume 14, Issue 3–4, pp 245–249 | Cite as

Local homeomorphisms onto cyclic continua

  • J. J. Charatonik


Some conditions are shown for a continuumY under which for each natural numbern there are a continuumX n and a local homeomorphism of degreen fromX n ontoY. Several problems are asked.

AMS (MOS) subject classifications (1980)

Primary 54C10 Secondary 54F20 

Key words and phrases

Local homeomorphism continuum cyclic simple closed curve 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. J. Charatonik andS. Miklos, Local homeomorphisms and related mappings on graphs,Math Slovaca. (To appear)Google Scholar
  2. [2]
    J. J. Charatonik andS. Miklos, A characterization of cyclic graphs,Bull. Acad. Polon. Sci. Ser. Sci. Math. 30 (1982), 453–455.Google Scholar
  3. [3]
    A. Lelek, Sur l'unicoherence, les homéomorphies locales et les continus irréductibles,Fund. Math. 45 (1957), 51–63.MR 20 # 6076Google Scholar
  4. [4]
    T. Maćkowlak, Local homeomorphisms onto tree-like continua,Colloq. Math. 38 (1977), 63–68.MR 57 # 4135Google Scholar
  5. [5]
    I. Rosenholtz, Open maps of chainable continua,Proc. Amer. Math. Soc. 42 (1974), 258–264.MR 48 # 9680Google Scholar
  6. [6]
    G. T. Whyburn,Analytic topology, Amer. Math. Soc., New York, 1942.MR 4—86Google Scholar

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • J. J. Charatonik
    • 1
  1. 1.Instytut Matematyczny UniwersytetWrocławPoland

Personalised recommendations